Panadol Cold & Flu
Roll over image to magnify

Panadol Cold & Flu

  • Availability:In Stock

Composition: Panadol Cold and Flu contains Paracetamol 500mg, Caffein 25mg, Phenylephrine hydrochloride 5mg.

Exipients: Starch maize, Pre-gelatinised starch, Povidone, Eurocol Sunset yellow, Sodium lauryl sulfate, Potassium sorbate, Talc, Microcrystalline cellulose, Stearic acid.

Therapeutic Indications: For the relief of sinus pain and the cold and flu symptoms of fever, pain and nasal congestion.

Dosage:

Adults (including the elderly) and children aged 12 years and over: 1-2 tablets up to 4 times a day. Maximum daily dose: 8 tablets in 24hrs. Minimum dosing interval: 4hrs. Mximum duration of continued use without medical advise: 7 days.

Children aged 6-11 years: 1 tablet up to 4 times a day. Maximum daily dose: 4 tablets in 24hrs. Minimum dosing interval: 4hrs. Maximum duration of continued use without medical advise: 3 days.

Reviews (0)

  1. Bad
  2. Good
Continue
Go To Top